# SDR ASAA2019041548986

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 51,265 hours, 24,585 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Malfunctioned
- Location: L Sliding Window
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW LATCH VERY DIFFICULT TO ENGAGE AND DISENGAGE. GROUNDED - YES. ADJUSTED AND FUNCTIONAL CHECKED L2 WINDOW IAW B737 AMM 56-12-11-820-801 AND AMM 56-12-11-720-801. OPERATONAL CKS GOOD.
